The Pontryagin maximum principle and sufficient optimality conditions for nonlinear problems

[No abstract available]

Authors
Arutyunov A.V.1 , Велиханова З.Р.
Editors
-
Publisher
-
Number of issue
12
Language
English
Pages
1671-1679
Status
Published
Department
-
Number
-
Volume
39
Year
2003
Organizations
  • 1 Friendship of Nations University, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3/